Alert archive / Arizona / High Wind Warnings in 2009
High Wind Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this high wind warning at Apr 15, 2009, 3:03 AM MST. It took effect at Apr 15, 2009, 2:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2009, 3:03 AM MST (10:03 UTC)
- In effect from
- Apr 15, 2009, 2:00 PM MST
- Expired
- Apr 15, 2009, 7:55 PM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 151003 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 303 AM MST WED APR 15 2009 AZZ019-151815- /O.NEW.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.EXT.KTWC.WI.Y.0010.090415T1700Z-090415T2100Z/ NORTHERN GREENLEE COUNTY- 303 AM MST WED APR 15 2009 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 PM MST THIS AFTERNOON. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO THE AREA TODAY. WINDS WILL INCREASE THROUGH THE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON THROUGH THE DAY. EVEN STRONGER WIND SPEEDS OF 40 MPH OR HIGHER WITH BRIEF GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING IN THE VICINITY OF SHOWERS...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGETOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ030-035-151815- /O.NEW.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 303 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR EASTERN GRAHAM AND EASTERN COCHISE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA TODAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. EVEN STRONGER WINDS WILL DEVELOP ACROSS PARTS OF EASTERN GRAHAM AND EASTERN COCHISE COUNTIES LATER IN THE AFTERNOON AND EVENING. SUSTAINED WINDS AT OR ABOVE 40 MPH WITH BRIEF GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ029-151815- /O.EXA.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ SOUTHEAST PINAL COUNTY- INCLUDING THE CITY OF...ORACLE 303 AM MST WED APR 15 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA TODAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ033-034-151815- /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...TUCSON...NOGALES 303 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA TODAY. WINDS WILL INCREASE BY MID TO LATE MORNING AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS75 KTWC 151629 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 929 AM MST WED APR 15 2009 AZZ019-152200- /O.CON.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.090415T1700Z-090415T2100Z/ NORTHERN GREENLEE COUNTY- 929 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO THE AREA THROUGH THIS EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 35 TO 45 MPH. WIND GUSTS BETWEEN 50 AND 65 MPH ARE LIKELY...ESPECIALLY THIS AFTERNOON AND EARLY THIS EVENING IN THE VICINITY OF SHOWERS...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ030-035-152200- /O.CON.KTWC.HW.W.0001.090415T2100Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 929 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR EASTERN SECTIONS OF GRAHAM AND COCHISE COUNTIES... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH THIS EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 25 TO 35 MPH IN MOST AREAS WITH SPEEDS OVER 40 MPH LIKELY NEAR THE NEW MEXICO BORDER. WIND GUSTS OF 50 TO 60 MPH WILL ALSO OCCUR. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ032-152200- /O.EXA.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ TOHONO OODHAM NATION- INCLUDING THE CITY OF...SELLS 929 AM MST WED APR 15 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH EARLY EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ029-033-034-152200- /O.CON.KTWC.WI.Y.0010.090415T1700Z-090416T0300Z/ SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...TUCSON...NOGALES 929 AM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH EARLY EVENING. WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REACH SPEEDS OF 25 TO 35 MPH. WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA AS WELL. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD
000 WWUS75 KTWC 152138 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 238 PM MST WED APR 15 2009 AZZ030-035-160300- /O.CON.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ /O.CON.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 238 PM MST WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON WITH SPEEDS OVER 40 MPH LIKELY NEAR THE NEW MEXICO BORDER. WIND GUSTS OF 50 TO 60 MPH WILL ALSO OCCUR. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ019-160300- /O.CON.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ NORTHERN GREENLEE COUNTY- 238 PM MST WED APR 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO THE AREA THROUGH THIS EVENING. WINDS OF 30 TO 40 MPH WITH WIND GUSTS BETWEEN 50 AND 60 MPH ARE LIKELY...ESPECIALLY IN THE VICINITY OF SHOWERS...AND THROUGH FAVORED MOUNTAIN PASSES OR ALONG RIDGE TOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES GREATLY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS HIGH WIND EVENT. && $$ AZZ029-032>034-160300- /O.CON.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...SELLS...TUCSON...NOGALES 238 PM MST WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STORM SYSTEM MOVING THROUGH THE GREAT BASIN REGION WILL BRING STRONG WINDS TO SOUTHEAST ARIZONA THROUGH EARLY EVENING. WINDS OF 25 TO 35 MPH WITH WIND GUSTS OF 45 TO 55 MPH WILL BE COMMON ACROSS THE AREA. AREAS OF BLOWING DUST MAY BE A RESULT OF THE STRONG WINDS WHICH COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD
000 WWUS75 KTWC 160255 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 755 PM MST WED APR 15 2009 AZZ030-035-160400- /O.CAN.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ /O.CAN.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 755 PM MST WED APR 15 2009 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON WILL EXPIRE THE WIND ADVISORY AND HIGH WIND WARNING AT 8 PM MST. WINDS HAVE BEGUN RELAXING ACROSS SOUTHEAST ARIZONA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS FOR SOME LOCATIONS...BUT WINDS ARE EXPECTED TO CONTINUE WEAKENING DURING THE EVENING HOURS. THEREFORE...THE WIND ADVISORY AND HIGH WIND WARNING ARE BEING ALLOWED TO EXPIRE. $$ AZZ019-160400- /O.CAN.KTWC.HW.W.0001.000000T0000Z-090416T0300Z/ NORTHERN GREENLEE COUNTY- 755 PM MST WED APR 15 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON WILL EXPIRE THE HIGH WIND WARNING AT 8 PM MST. WINDS HAVE BEGUN RELAXING ACROSS SOUTHEAST ARIZONA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS FOR SOME LOCATIONS...BUT WINDS ARE EXPECTED TO CONTINUE WEAKENING DURING THE EVENING HOURS. THEREFORE...THE HIGH WIND WARNING IS BEING ALLOWED TO EXPIRE AT 8 PM MST. $$ AZZ029-032>034-160400- /O.CAN.KTWC.WI.Y.0010.000000T0000Z-090416T0300Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...SELLS...TUCSON...NOGALES 755 PM MST WED APR 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON WILL EXPIRE THE WIND ADVISORY AT 8 PM MST. WINDS HAVE BEGUN RELAXING ACROSS SOUTHEAST ARIZONA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS FOR SOME LOCATIONS...BUT WINDS ARE EXPECTED TO CONTINUE WEAKENING DURING THE EVENING HOURS. THEREFORE...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE AT 8 PM MST. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this high wind warning went out at Apr 15, 2:45 AM MST, 18 minutes earlier.
Area forecast discussion, Apr 15, 2:45 AM MST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 245 AM MST WED APR 15 2009 .SYNOPSIS...MORE WINDY CONDITIONS CAN BE EXPECTED TODAY AS A STORM SYSTEM PASSES THROUGH THE GREAT BASIN AND INTO THE FOUR CORNERS AREA BY THURSDAY AFTERNOON. STRONG AND A GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST THIS AFTERNOON AND EVENING. THE SYSTEM WILL ALSO USHER IN MUCH COOLER AIR BY THIS EVENING...WITH WELL BELOW NORMAL HIGH TEMPERATURES FORECAST FOR THURSDAY. ISOLATED RAIN OR SNOW SHOWERS ARE ALSO POSSIBLE FOR AREAS NORTHEAST OF THE TUCSON METRO AREA THIS AFTERNOON INTO EARLY THURSDAY. BY THE WEEKEND...A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER SOUTHEAST ARIZONA BRINGING MUCH WARMER TEMPERATURES WHICH WILL PERSIST INTO NEXT WEEK. && .DISCUSSION...THE MAIN WEATHER STORY FOR TODAY WILL BE THE WIND AND AREAS OF BLOWING DUST IN THE LOWER DESERTS. THE UPPER LOW WAS CENTERED OVER WESTERN NEVADA EARLY THIS MORNING AND SURFACE WINDS WERE ALREADY BLOWING ACROSS SOUTHEASTERN CALIFORNIA AND NORTHERN ARIZONA. LATEST MODELS SHOWED A STRONG CORE OF MID LEVEL WINDS ROTATING THROUGH THE BASE OF THE UPPER LOW WHICH WILL SHIFT OVER SOUTHEASTERN ARIZONA TODAY. BOTH THE GFS MOS GUIDANCE AND 700MB WINDS FROM THE NAM AND GFS MODELS SUPPORT WIND ADVISORY LEVEL SPEEDS ACROSS MUCH OF SOUTHEAST ARIZONA. SUSTAINED WIND SPEEDS AND GUSTS AT OR NEAR HIGH WIND WARNING THRESHOLDS WILL ALSO BE POSSIBLE LATER IN THE AFTERNOON AND EARLY EVENING ACROSS EASTERN COCHISE AND EASTERN GRAHAM COUNTIES AS WELL AS IN THE WHITE MOUNTAINS. THUS...WILL POST A HIGH WIND WARNING FOR THESE AREAS FROM 2PM TIL 8PM MST AND KEEP THE WIND ADVISORY GOING FROM 10AM TO 8PM MST. PLEASE REFER TO THE PRODUCT HEADER PHXNPWTWC OR WMO HEADER WWUS75 FOR MORE DETAILS. ALONG WITH GUSTY WINDS...AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE THIS AFTERNOON AND EVENING. THE BULK OF THE MOISTURE NEEDED FOR PRECIPITATION WILL REMAIN NORTH OF THE AREA...BUT ENOUGH MAY MAKE IT THIS FAR SOUTH TO WARRANT THE MENTION OF LOW POPS FOR AREAS MAINLY NORTHEAST OF TUCSON THIS AFTERNOON INTO THURSDAY. OTHERWISE...EXPECT DRY CONDITIONS. MODELS TRACK THE SYSTEM INTO THE FOUR CORNERS AREA ON THURSDAY THEN INTO THE SOUTHERN PLAINS FRIDAY. STILL EXPECTING A LITTLE WIND ON THURSDAY ON THE BACKSIDE OF THE UPPER LOW...BUT NOT NEARLY AS STRONG AS TODAY. OVER THE WEEKEND...A STRONG RIDGE OF HIGH PRESSURE ALOFT STARTS TO BUILD OVER THE REGION. THIS HIGH PRESSURE RIDGE WILL SHELTER THE REGION FROM STORM SYSTEMS MUCH OF NOT WEEK WHICH MEANS NO BIG WIND EVENTS FOR AWHILE. HOWEVER...DRY CONDITIONS AND WELL ABOVE NORMAL HIGH TEMPERATURES WILL BE THE RULE OVER THE WEEKEND INTO NEXT WEEK. && .FIRE WEATHER...A STRONG PACIFIC STORM SYSTEM WILL CONTINUE TO PROGRESS TOWARD THE GREAT BASIN TODAY...RESULTING IN A TIGHTENING PRESSURE GRADIENT OVER THE STATE. WIND SPEEDS ARE EXPECTED TO INCREASE THROUGH THE DAY...REACHING UP TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY AFTERNOON...THEN EXCEEDING 40 MPH WITH GUSTS OVER 50 MPH EXPECTED BY MID AFTERNOON AND CONTINUING INTO THE EARLY EVENING. THIS SYSTEM WILL ALSO BRING COOLER TEMPERATURES...THUS HELPING RH VALUES OVER MUCH OF THE CWA. HOWEVER...ENOUGH DRY AIR WILL REMAIN OVER SOUTHERN PORTIONS OF GRAHAM COUNTY AND ALL OF COCHISE COUNTY TO KEEP AFTERNOON MINIMUM RH VALUES BELOW THE CRITICAL 15 PERCENT THRESHOLD. THAT SAID...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG IN THE ABOVE MENTIONED AREAS. SANTA CRUZ COUNTY LOOKS TO HAVE TOO MUCH MOISTURE AND IS NOT TOO MUCH OF A CONCERN...EVEN THOUGH BREEZY TO WINDY CONDITIONS WILL BE PRESENT THERE AND CREWS THERE SHOULD EXERCISE CAUTION. EASTERN PIMA POSES A BIT OF A PROBLEM...WHERE RED FLAG CONDITIONS ALONG THE I-10 CORRIDOR WILL BE PRESENT AND PERSISTENT. HOWEVER...DID NOT REALLY FEEL THIS TO BE WIDESPREAD. THUS...HAVE ELECTED TO KEEP EASTERN PIMA OUT OF THE RED FLAG WARNING FOR NOW. THAT SAID...WOULD BE WISE TO MONITOR CONDITIONS AND PRODUCTS THROUGH THE DAY...AS DAYSHIFT MAY GO AHEAD AND INCLUDE THIS AREA SHOULD CONDITIONS DETERIORATE AWAY FROM EXPECTED FORECAST. WINDS ARE EXPECTED TO START DROPPING OFF BY 8 PM THIS EVENING AND CONTINUE TO CALM THROUGH THE NIGHT. COOLER TEMPERATURES ARE EXPECTED TOMORROW...HELPING RH VALUES BEFORE THE START OF ANOTHER WARMING TREND. && .AVIATION...SCATTERED TO OCCASIONALLY BROKEN MID AND HIGH LEVEL CLOUDS ABOVE 12K FT AGL WILL CONTINUE THROUGH THE EARLY MORNING TODAY. AS MORE LOWER LEVEL MOISTURE MOVES IN BY THE MID MORNING HOURS SCATTERED CLOUDS AT 4-6K FT AGL WILL DEVELOP. A STRONG STORM SYSTEM MOVING INTO THE GREAT BASIN WILL BRING STRONG AND GUSTY SOUTHWEST WINDS BETWEEN 20 AND 30 KTS WITH GUSTS TO 40 KTS THROUGH 16/06Z. SOUTHWESTERLY WINDS WILL DIMINISH AFTER 16/06Z WITH WIND SPEEDS LESS THAN 15 KTS AFTER MIDNIGHT AND BEGIN TURNING TO THE WEST AND NORTHWEST. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 2 PM TO 8 PM MST TODAY FOR EASTERN ZONES AZZ019-030-035...MAINLY EASTERN COCHISE...EASTERN GRAHAM AND GREENLEE COUNTIES. WIND ADVISORY FROM 10 AM TO 8 PM MST TODAY FOR ZONES AZZ019-029-030-033>035. FIRE WEATHER RED FLAG WARNING FROM 1PM TIL 8PM MST TODAY FOR EASTERN ZONE 148...SOUTHERN GRAHAM AND COCHISE COUNTIES. && WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 14, 7:26 PM MST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 726 PM MST TUE APR 14 2009 AZZ019-030-033>035-160230- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 726 PM MST TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...RED FLAG WARNING EXPIRED AT 7 PM MST THIS EVENING... .DAY ONE...TONIGHT A STRONG PACIFIC STORM SYSTEM OVER NORTHERN CALIFORNIA THIS EVENING WILL CONTINUE TO PROGRESS SOUTHEAST TONIGHT AND WEDNESDAY. WIND SPEEDS ARE EXPECTED TO INCREASE AGAIN TOMORROW WITH THE FRONTAL PASSAGE ASSOCIATED WITH THE AREA OR LOW PRESSURE. THIS COLD FRONTAL PASSAGE WILL ALSO BRING COOLER TEMPERATURES...THUS RAISING MINIMUM RELATIVE HUMIDITY VALUES. HOWEVER...PORTIONS OF GRAHAM COUNTY SOUTH OF THE GILA RIVER...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTY WILL STILL SEE MINIMUM RELATIVE HUMIDITY VALUES AT OR JUST BELOW THE 15 PERCENT THRESHOLD ALONG WITH WIND SPEEDS UP TO 35 MPH WITH GUSTS UP TO 45 MPH. THUS...A FIRE WEATHER WATCH CONTINUES FOR WEDNESDAY AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND ADVISORY IS IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY WHERE SUSTAINED WINDS OVER 30 MPH ARE FORECAST. THE WINDS COULD OCCASIONALLY REDUCE VISIBILITIES IN BLOWING DUST. IN ADDITION A FIRE WEATHER WATCH IS IN EFFECT DURING THE AFTERNOON AND EARLY EVENING HOURS WEDNESDAY WHEN THE STRONG WINDS ARE PREDICTED TO COMBINE WITH LOW HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-160230- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 726 PM MST TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. ...RED FLAG WARNING EXPIRED AT 7 PM MST THIS EVENING... .DAY ONE...TONIGHT A STRONG PACIFIC STORM SYSTEM OVER NORTHERN CALIFORNIA THIS EVENING WILL CONTINUE TO PROGRESS SOUTHEAST TONIGHT AND WEDNESDAY. ALTHOUGH BREEZY TO LOCALLY WINDY CONDITIONS WILL PERSIST OVERNIGHT...SURFACE MOISTURE ASSOCIATED WITH APPROACHING SYSTEM CONTINUES TO FILL INTO THE AREA FROM THE WEST. THIS...IN COMBINATION WITH NORMAL NIGHTTIME HUMIDITY RECOVERIES...HAS RESULTED IN HUMIDITY VALUES RISING ABOVE CRITICAL LEVELS ACROSS SOUTHEAST ARIZONA. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 7 PM MST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS COULD RESULT IN A FEW AREAS OF BLOWING DUST WHICH COULD REDUCE VISIBILITIES AT TIMES WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:03 AM MST | Red Flag Warning | TWC | 17 hr |
Nearby
High Wind Warnings in Arizona, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.